# SDR AALA202407304570

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 21,380 hours, 9,152 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L BOARDING DOOR WAS DIFFICULT TO OPEN UPON ARRIVAL IN MIA. LUBRICATED FORWARD. L1 ENTRY DOOR , OPERTIONAL CHECKED DOOR NORMAL. PER AMM 52-11-00.
